Keyword : correlation measure


Large Family of Sequences from Elliptic Curves over Residue Class Rings
Shengqiang LI Zhixiong CHEN Liang ZHOU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/10/01
Vol. E93-A  No. 10 ; pp. 1827-1832
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
elliptic curvesexponential sumsbinary sequenceswell-distribution measurecorrelation measure
 Summary | Full Text:PDF